| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a button/keypad (tactile changes/unresponsive) issue; the reporter alleged the ok button was over responsive and the remainder of the keypad buttons were unresponsive.The reporter denied damage to the keypad and denied moisture in the pump.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue can result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 008-may-2019 with the following findings: on investigation, all keypad button demonstrated proper response when tested.Investigation did not duplicate the complaint about the keypad buttons.There was no damage or peeling of the keypad.Contamination was noted under the all key contacts.There was no damage, defect or contamination of the pump's interior components.